# SDR SWIA972564

- Difficulty date: May 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 19,215 hours, 17,317 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER UNLOCK CAUTION MESSAGE AT 1000 FEET AGL AFTER TAKEOFF.  NO AUTO LEVER RETARD AND NO BUFFET.  RETURNED TO FIELD.  LEFT REV UNLOCK LIGHT CAME ON AT TOP OF DESCENT AND STAYED ON UNTIL ENGINE SHUT DOWN.  INSPECTED THE LEFT THRUST REVERSER FOUND THAT IT WAS CLOSED AND DID NOT APPEAR TO HAVE MOVED TOWARDS THE OPEN POSITION.  FOUND THE LEFT REV EMERGENCY SWITCH LIGHT TO BE DIRTY.  CLEANED THE SWITCH AND OPERATED THE REVERSER ON THE GROUND.  REMOVED AND REPLACED LT LOWER INBOARD THRUST REVERSER BALLSCREW ACTUATOR.  RIGGED AND ADJUSTED IAW MM 78-32-01.  OPS CHECK GOOD REPEATEDLY.  P/N ON 3272570-6, S/N ON 3085, S/N OFF 1774C.
